MathSciNet Relay Station
MathSciNet bibliographic data
MR273418 (42 #8297) 46.65 (22.00)
Dunkl, Charles F.; Ramirez, Donald E. $C\sp*$-algebras generated by measures. Bull. Amer. Math. Soc. 77 1971 411–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement